| Model Number |
840 |
| Medical Device Problem Codes |
Device Inoperable (1663); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At this time, covidien/medtronic has not received the suspect device/component from the customer for evaluation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator generated error codes which rendered the ventilator in an inoperable condition and breath delivery (bd) power on self-test (post) failure.The ventilator was not in use on a patient at the time the event occurred.The service engineer (se) replaced the breath delivery unit (bdu) printed circuit board (pcb) and upgraded the software to the latest version.The unit passed all testing and operated within the manufacturer specifications.In the event, the device is received for evaluation or additional information is received a follow-up report will be submitted.